# SDR VNAA20250716004

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LUGS L1 AND L6 AT LH AILERON.  LUGS WERE REPAIRED PER REO 670-57-61-237 REV. - -
